Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Acute stomach ache, vomiting, gastric irritation - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   Please proceed with the query.
User :   I had an acute stomach ache in the morning today
User :   and some bouts of it keep recurring
Doctor :   ok.
Doctor :   Do you have any other symptoms like vomiting,loose stools.
Doctor :   Did you have food outside.
Doctor :   ok,what did you take.
User :   I puked twice, but it was only water and it was only after I took a pain-relief medicine that the pain subsided
Doctor :   Outside food?
User :   I did not eat much. Last night, had soup which had a lot of garlic
User :   Can excess of garlic lead to something like this?
User :   I ate salad outside..
User :   but that was during the day and i was alright till today morning
Doctor :   What tablet did you have.It is possible food poisoning take 8 hrs to 24hrs to develop.
Doctor :   Yes it can.
Doctor :   when did you have this soup.
User :   I suspect garlic to be the it possible that garlic leads to acute stomach aches?
Doctor :   ok.
Doctor :   Was it meftal spas.
User :   I only had a spasm reliever in the morning...dont remember the name
User :   i had the soup at about 0930 in the night
Doctor :   You will have to eat light food only today,like curd rice,idli.
Doctor :   Non spicy,non oily food.
Doctor :   Drink buttermilk.
Doctor :   No tea.
User :   It wasnt Meftal for sure. It was a blue capsule (looked like proxyvon) but then i was too much in pain to ask or know
Doctor :   Proxyvon is fine, you can eat in evening after dinner one more time.
User :   Am only on Tea and biscuits
User :   Dont even feel like eating much
Doctor :   Drink only fluids then, like juices (homemade),or buttermilk.
Doctor :   You can have sporolac tablets twice a day.
Doctor :   Yes there is infection either of soup or subway.Was is it a non veg sandwich.
User :   Sure, will. the pain started at about 6 in the morning. During the pain, i was sweating profusely and was shivering as well (not because of the chill)
Doctor :   They will proclaim it is healthy,but cant guarantee veggies were washed or not.
User :   No, it was pure veg
Doctor :   What company.
User :   The soup too was a fresh packet and not a stored one
Doctor :   Was the soup.
User :   Subway
Doctor :   Ok,maybe gastric irritation.
User :   Either Knorr or Maggi..some Chinese flavour, again with lots of garlic pieces...
Doctor :   Dont worry, pls avoid tea and coffee.You are aggravating it by tea.
Doctor :   Cold milk or buttermilk is fine.
Doctor :   Rest continue the diet i told you for few days.
User :   Okay.
Doctor :   Drink lots of water, take antacids before food.
User :   Drinking cold also aggravated it earlier which is why I resorted to tea..
Doctor :   No ,dont worry.
User :   I shall...
Doctor :   Gelusil
User :   Okay. Antacids like?
Doctor :   Do you have any more medical queries.
Doctor :   Not avoid in future,restrict it.
User :   Okay. Also, does it mean that I should avoid garlic in general?
User :   For instance, am allergic to honey. The moment i drink it (even with lemon), I develop an acture stomach ache
Doctor :   Ok, you might be allergic to it.
Doctor :   So better to avoid in future.
Doctor :   Garlic is found in daily food ,so you are not allergic only you ate in excess.
Doctor :   ok.
User :   Okay.
User :   Thanks for the advice.
User :   Yes, it must be so.
Doctor :   Kindly login for further medical queries.
Doctor :   Your welcome.
User :   Thank you very much for your time
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor